- -

On linear combinations of generalized involutive matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On linear combinations of generalized involutive matrices

Show full item record

Liu, X.; Wu, L.; Benítez López, J. (2011). On linear combinations of generalized involutive matrices. Linear and Multilinear Algebra. 59(11):1221-1236. doi:10.1080/03081087.2010.496111

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52823

Files in this item

Item Metadata

Title: On linear combinations of generalized involutive matrices
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let X(dagger) denotes the Moore-Penrose pseudoinverse of a matrix X. We study a number of situations when (aA + bB)(dagger) = aA + bB provided a, b is an element of C\{0} and A, B are n x n complex matrices such that ...[+]
Subjects: CS decomposition , EP matrices , Generalized involutive matrices
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2010.496111
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/03081087.2010.496111
Type: Artículo

This item appears in the following Collection(s)

Show full item record